# SDR GLBA2001170

- Difficulty date: July 23, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 10,724 hours, 14,032 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Switch
- Part number: MS2466021A
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FUEL TRANSFERING WITH SWITCH IN THE OFF POSITION, REPLACED TRANSFER SWITCH OPS CHECKED SYSTEM SATISFACTORY
